Solving linear homogeneous recurrence relation by a cover up approach

Research output: Chapter in Book/Report/Conference proceedingChapters

Abstract

A cover-up approach to solving linear homogeneous recurrence relation is presented. This approach does not involve the generating function technique or the method of undetermined coefficients. Some illustrative examples are provided. Copyright © 2019 Research India Publications.
Original languageEnglish
Title of host publicationAdvanced mathematics: Theory and applications
EditorsTaekyun KIM
Place of PublicationDelhi, India
PublisherResearch India Publications
Pages85-90
VolumeIII
ISBN (Print)9789387374782
Publication statusPublished - 2019

Citation

Man, Y.-K. (2019). Solving linear homogeneous recurrence relation by a cover up approach. In T. Kim (Ed.), Advanced mathematics: Theory and applications (Vol. III, pp. 85-90). Delhi, India: Research India Publications.

Keywords

  • Linear homogeneous recurrence
  • Cover up
  • Vandermonde matrix

Fingerprint Dive into the research topics of 'Solving linear homogeneous recurrence relation by a cover up approach'. Together they form a unique fingerprint.